eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Micardis cause Blood creatinine increased?

Summary: Blood creatinine increased is found among people who take Micardis, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood pressure.

We study 15,688 people who have side effects while taking Micardis from FDA and social media. Among them, 315 have Blood creatinine increased. Find out below who they are, when they have Blood creatinine increased and more.

You are not alone: join a mobile support group for people who take Micardis and have Blood creatinine increased >>>

 

 

 

 

Micardis

Micardis has active ingredients of telmisartan. It is often used in high blood pressure. (latest outcomes from 16,255 Micardis users)

Blood creatinine increased

Blood creatinine increased has been reported by people with high blood pressure, kidney transplant, multiple myeloma, pain, diabetes. (latest reports from 40,929 Blood creatinine increased patients)

On Dec, 30, 2014: 15,688 people reported to have side effects when taking Micardis. Among them, 315 people (2.01%) have Blood Creatinine Increased.

Trend of Blood creatinine increased in Micardis reports

Time on Micardis when people have Blood creatinine increased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Blood creatinine increased22.99%47.13%11.49%6.90%2.30%1.15%8.05%

Gender of people who have Blood creatinine increased when taking Micardis * :

FemaleMale
Blood creatinine increased43.69%56.31%

Age of people who have Blood creatinine increased when taking Micardis * :

0-12-910-1920-2930-3940-4950-5960+
Blood creatinine increased1.53%0.00%0.00%0.38%9.96%4.98%15.33%67.82%

Severity of Blood creatinine increased when taking Micardis ** :

n/a

How people recovered from Blood creatinine increased ** :

n/a

Top conditions involved for these people * :

  1. Hypertension (159 people, 50.48%)
  2. Prophylaxis (29 people, 9.21%)
  3. Cerebrovascular accident prophylaxis (22 people, 6.98%)
  4. Herpes zoster (21 people, 6.67%)
  5. Diabetes mellitus (19 people, 6.03%)

Top co-used drugs for these people * :

  1. Aspirin (76 people, 24.13%)
  2. Lasix (53 people, 16.83%)
  3. Ramipril (40 people, 12.70%)
  4. Lipitor (38 people, 12.06%)
  5. Norvasc (36 people, 11.43%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Blood Creatinine Increased while taking Micardis?

You are not alone! Join a mobile support group:
- support group for people who take Micardis and have Blood Creatinine Increased
- support group for people who take Micardis
- support group for people who have Blood Creatinine Increased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Micardis, Blood creatinine increased

You may be interested at these reviews (Write a review):

  • Sudden tinnitus with hearing loss with telmisartan 40mg
    sudden onset of unilateral moderate sensorineural hearing loss folowing 48 hrs of Telmisartan 40mg
  • Melformin and hiccups
    Started Metformin yesterday at 250 mg after breakfast. Severe hiccups for 5+ hours, approx 5 - 10.30 p.m. Very hard to relieve by breathing into a bag and took several tries to stop. Could not stop until I alkalised with Bi-carb soda in water, twice. Started again in the night, about 1.30 am. Took a large dose of bi-carb soda in water to alkalise my stomach and was able to relieve the problem fairly quickly, again by breathing into a bag to deprive the diaphragm of oxygen and increase the CO2 level. Feeling an inclination to hiccups again today and regularly alkalising and so far no hiccup outbreak
  • Polymyalgia rheumatica (1 response)
    Diagnosed 12 months ago with type 2 diabetes - diet controlled. Diagnosed recently with polymyalgia rheumatica. Prescribed prednisone. This caused my blood sugar levels to skyrocket and. Now require insulin injections. Have developed a rash on arms & face. Have tried tapering prednisone dosage but pain levels come back up.

    Currently on 20mg daily. Still have pain in the morning & at night. Am worried about prednisone side effects.
  • Boils vanish after taking micardis
    I was taking Atacand for many years for blood pressure. I suffered boils in my groin for approx 6 years, even having them cut out under a general, and they still returned. Started taking Micardis and they have disappeared, so relieved and happy.

More reviews for: Micardis, Blood creatinine increased

Comments from related studies:

  • From this study (1 month ago):

  • I started taking Micardis (telesmartin) in 2008, in 2009 I started going through menopause with numberous hot flashes throughout the day. I began noticing suttle differences in my face, my nose started getting wider and my eyelids started getting droopy. I also started gaining weight. I quit smoking in 2007 so atributed my weight gain to this and menopause. In 2009 I also started experiencing shortness of breath and tightening of the chest. I went for tests and everything came back good and also did a lung capacity test and it was normal as well. I was tired all the time and just didn't have the desire or energy to do much besides go to work. In Feb, 2012 I started getting swelling of the eyelids, so much so that I could not see out of my eyes because the lids were so heavy. Between Feb and April I missed alot of work and in March I realized the reactions came when I was at work. My company has moved me to one of our other offices and I now commute from my home to work whereas I worked in the same town that I live before. I am happy to be employed and ablet o work continually rather than be on sick leave so am fine with the communte. Once I left the building, my reactions stopped for the most part, I would have a small flare up if I went back into the building or entered old musky buildings for any length of time. This summer I started having reactions towards the end of July and my face seems to be continually swollen since then. I had an allergy test in July 2012 with minimal response to household dust, feathers, snow mold, cows and mixed mold and scored 1 out of 4 for the first 4 items and 2 out of 4 for mixed mold. There was a time in my late twenties, early thirties where I would retain fluids really bad before my menstrual cycle but this stopped and I went back to normal water retention during that time. I have had ezema as a child and would develop rashes if I wore latex gloves for too long when I was a hospital cook but the rash would go away once I took the gloves off. My first time eating curried chicken I loved it but broke out in a red rash on my forehead and cheeks, reactions got worse if I ate anything with currie in it after that (ingested unknowingly). One day I had drinks with friends and drank Bombay Sapphire Gin made from 21 different herbs & spices, I had a reaction that night and had to miss work the next day because I was so sick. Other than that I have not had any other allergy type problems. Could my angioedema be caused by Micardis?

    Reply

  • From this study (4 months ago):

  • I am vegetarian and was told I have a b12 defeciency

    Reply

  • From this study (5 months ago):

  • Starting 20 micardis one week ago I have tremendous pain and pressure plus dizziness

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.